Affordable Access

Publisher Website

Exact solutions of differential equations with delay for dissipative systems

Authors
Journal
Physics Letters A
0375-9601
Publisher
Elsevier
Publication Date
Volume
259
Issue
2
Identifiers
DOI: 10.1016/s0375-9601(99)00419-3
Keywords
  • Dissipative System
  • Exact Solution
  • Pattern Formation
Disciplines
  • Mathematics

Abstract

Abstract Exact solutions of the first order differential equation with delay are derived. The equation has been introduced as a model of traffic flow. The solution describes the traveling cluster of jam, which is characterized by Jacobi's elliptic function. The induced differential-difference equations are related to some soliton systems.

There are no comments yet on this publication. Be the first to share your thoughts.